# SDR UPS97825059

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 65-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB BETWEEN FRAMES AT FS 65 AND 70 AND BETWEEN LONGERONS 21L AND 13L HAVE NUMEROUS DOUBLE DRILLED HOLES, OPEN HOLES, AND CRACKS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT WEB IAW SRM 51-1-21 AND DWG 5597645.
